Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Mels23's Blog

  • entries
    50
  • comments
    69
  • views
    16324

Week 4 - Ziana

Mels23

543 views

Quick update - I think I'm finally in the purging phase. My breakouts are getting pretty bad. Not to mention they're leaving me with a bunch of dry spots all over my jawline, cheeks, and around the mouth. It's making it hard to put on makeup without it looking all crusty :[

Another possible trigger may be stress - finals next week! Actually I had my first one yesterday, and it totally kicked my butt. Now I'm studying for 2 more, as well as preparing for 2 papers, so I'm def feelin it.

Also: I'm no longer putting up photos on my gallery. I don't know how I did it when I had my severe breakout last year, but I tried putting one up the other day and I ended up taking it down. I keep the photos on my computer so I can keep up with my progress myself, but because of that I don't feel the need to put them on here anymore.



4 Comments


Hey! I'm on a topical retinoid too, RetinA 0.05%. I started experiencing bad breakouts/purging in weeks 2 and then again in 4-6. It will get better though, I promise!

Let me know if you want to talk or have any questions! :)

Share this comment


Link to comment

Mels, if I remember correctly, you went through a period of clear skin while on antibiotics. I had the same experience with accutane and worse than having acne, is finally achieving clear skin and then having your skin revert back to what it was. After the first relapse, I too found it hard to take pictures. I just can't do it anymore . Keep your head up. I would keep 3-4 months in your head as the time line to expect some type of consistent improvement. I did ziana for 3 months and while it did not end up working for me, it didn't overly irritate my skin and may prep you for eventually trying a stronger retinoid. Stress is a killer so try to keep it as low as you can. I'm with ya in this struggle girl.

Share this comment


Link to comment

Hey! I'm on a topical retinoid too, RetinA 0.05%. I started experiencing bad breakouts/purging in weeks 2 and then again in 4-6. It will get better though, I promise!

Let me know if you want to talk or have any questions! :)

Thank you for the encouragement! :)

Share this comment


Link to comment

Mels, if I remember correctly, you went through a period of clear skin while on antibiotics. I had the same experience with accutane and worse than having acne, is finally achieving clear skin and then having your skin revert back to what it was. After the first relapse, I too found it hard to take pictures. I just can't do it anymore . Keep your head up. I would keep 3-4 months in your head as the time line to expect some type of consistent improvement. I did ziana for 3 months and while it did not end up working for me, it didn't overly irritate my skin and may prep you for eventually trying a stronger retinoid. Stress is a killer so try to keep it as low as you can. I'm with ya in this struggle girl.

Yep, my skin was clear for about 2 months so my derm told me I could stop taking the antibiotic, and then a couple months later it all came back. I'm definitely giving it about 4 months, since that's how long it took my last antibiotic to start showing positive results.

Hope things work out for the both of us soon!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×